Nihonkai Mathematical Journal

Doubly Warped Product And The Periodicity Of Geodesics

Kunio Sakamoto

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 5, Number 1 (1994), 69-99.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844778

Mathematical Reviews number (MathSciNet)
MR1285559

Zentralblatt MATH identifier
0957.53507

Citation

Sakamoto, Kunio. Doubly Warped Product And The Periodicity Of Geodesics. Nihonkai Math. J. 5 (1994), no. 1, 69--99. https://projecteuclid.org/euclid.nihmj/1273844778


Export citation